# SDR FDEA201407111704

- Difficulty date: July 11, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 22,333 hours, 12,147 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087234
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON AFT FAIRING LOWER BLUE HYD TUBE CONNECTOR LOOSED AT WING SKIN POS.  CLEAN THE RELATED AREA PER A300-600 AMM51-78-00 AND FOUND THE WING SKIN HOLE DAMAGED.  OVERSIZE THE HOLE CONCENTRICALLY TO REMOVE THE DAMAGE.  PERFORM HFEC INSPECTIONS TO THE REWORKED AREA AND NO CRACK FOUND PER A300-600 NTM51-10-08.  MANUFACTURE A FREEZE PLUG BUSH AND TWO STEEL RETAINING WASHERS AND INSTALLED THE FREEZE PLUG BUSH & THE TWO WASHERS PER REPAIR DRAWING: R57150532 ISSUE A & EA6-5730-T0309578 B PART1.  THIS IS A CATEGORY B REPAIR.
